# SDR DL72W990390

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N296WA
- Make and model: Boeing 727247
- Aircraft serial: 22533
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Failed
- Location: Nr 4 Le Slat
- Component: 1U11032
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 4 SLAT DID NOT RETRACT.  C/W POM.  VISUALLY CONFIRMED.  REPLACED NR 4 SLAT ACTUATOR.
